Trudy Moskovskogo Matematicheskogo Obshchestva
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Mosk. Mat. Obs.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mosk. Mat. Obs., 1971, Volume 24, Pages 29–41 (Mi mmo246)  

This article is cited in 8 scientific papers (total in 9 papers)

Necessary conditions for the solvability of pseudodifferential equations of principal type

Yu. V. Egorov


Full text: PDF file (1537 kB)

Bibliographic databases:
UDC: 517.944
MSC: 47G05
Received: 20.12.1969

Citation: Yu. V. Egorov, “Necessary conditions for the solvability of pseudodifferential equations of principal type”, Tr. Mosk. Mat. Obs., 24, MSU, M., 1971, 29–41

Citation in format AMSBIB
\Bibitem{Ego71}
\by Yu.~V.~Egorov
\paper Necessary conditions for the solvability of pseudodifferential equations of principal type
\serial Tr. Mosk. Mat. Obs.
\yr 1971
\vol 24
\pages 29--41
\publ MSU
\publaddr M.
\mathnet{http://mi.mathnet.ru/mmo246}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361930}
\zmath{https://zbmath.org/?q=an:0228.35080}


Linking options:
  • http://mi.mathnet.ru/eng/mmo246
  • http://mi.mathnet.ru/eng/mmo/v24/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Egorov, “On the solubility of differential equations with simple characteristics”, Russian Math. Surveys, 26:2 (1971), 113–130  mathnet  crossref  mathscinet  zmath
    2. Yu. V. Egorov, P. R. Popivanov, “Equations of principal type witgout solution”, Russian Math. Surveys, 29:2 (1974), 176–194  mathnet  crossref  mathscinet  zmath
    3. V. Ya. Ivrii, V. M. Petkov, “Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well-posed”, Russian Math. Surveys, 29:5 (1974), 1–70  mathnet  crossref  mathscinet  zmath
    4. P. R. Popivanov, “O lokalnoi razreshimosti psevdodifferentsialnykh uravnenii s dvukhkratnymi kharakteristikami”, UMN, 29:5(179) (1974), 233–234  mathnet  mathscinet  zmath
    5. Yu. V. Egorov, “Subelliptic operators”, Russian Math. Surveys, 30:2 (1975), 59–118  mathnet  crossref  mathscinet  zmath
    6. Yu. V. Egorov, “Subelliptic operators”, Russian Math. Surveys, 30:3 (1975), 55–105  mathnet  crossref  mathscinet  zmath
    7. P. R. Popivanov, “Local solvability of pseudodifferential operators with characteristics of second multiplicity”, Math. USSR-Sb., 29:2 (1976), 193–216  mathnet  crossref  mathscinet  zmath  isi
    8. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. M. I. Vishik, L. R. Volevich, A. M. Il'in, A. S. Kalashnikov, V. A. Kondrat'ev, O. A. Oleinik, “Yurii Vladimirovich Egorov (on his 60th birthday)”, Russian Math. Surveys, 54:2 (1999), 465–476  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Trudy Moskovskogo Matematicheskogo Obshchestva
    Number of views:
    This page:83
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022